Duality theorems in topology

Eduard Čech

Časopis pro pěstování matematiky a fysiky (1935)

  • Volume: 064, Issue: 5, page 17-25
  • ISSN: 1802-114X

How to cite


Čech, Eduard. "Les théorèmes de dualité en topologie." Časopis pro pěstování matematiky a fysiky 064.5 (1935): 17-25. <http://eudml.org/doc/24407>.

author = {Čech, Eduard},
journal = {Časopis pro pěstování matematiky a fysiky},
keywords = {topology},
language = {fre},
number = {5},
pages = {17-25},
publisher = {Jednota československých matematiků a fysiků},
title = {Les théorèmes de dualité en topologie},
url = {http://eudml.org/doc/24407},
volume = {064},
year = {1935},

AU - Čech, Eduard
TI - Les théorèmes de dualité en topologie
JO - Časopis pro pěstování matematiky a fysiky
PY - 1935
PB - Jednota československých matematiků a fysiků
VL - 064
IS - 5
SP - 17
EP - 25
LA - fre
KW - topology
UR - http://eudml.org/doc/24407
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.